# SDR HNAA2021020200040

- Difficulty date: January 18, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10 SERVICE DOOR CENTEER SILL CORRODED AROUND NUT PLATE HOLES....PERFORMED HFEC INSPECTION AND UT THICKNESS IAW EASI NDTM NO RELEVANT INDICATION NOTED,-.068"-.072" MATERIAL REMAINING....PERFORMED HFEC INSPECTION AND UT THICKNESS IAW EASI NDTM NO RELEVANT INDICATION NOTED,-.068"-.072" MATERIAL REMAINING
